# SDR VNAA20250602023

- Difficulty date: April 19, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR IN PASSENGER-DOOR PIANO HINGE ON THE FUSELAGE SIDE, BETWEEN FS333.00 AND FS349.  PASSENGER-DOOR PIANO HINGE ON THE FUSELAGE SIDE, BETWEEN FS333.00 AND FS349.00 WAS REPAIRED PER REO 670-53-21-582 REV. -G.
